Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Lower back, abdominal pain, vaginal discharge. Hysterectomy done, tumour removed from bladder. Treatment?

I have been having pain in my lower back and abdomin for the past few days and now have a creamy discharge . I am 46 . I have had a hysterectomy but have had bladder problems in the past, tumor removed about 3 years ago. I was wanting to know what might be the cause of this and if I needed to be concerned. I usually don t go to the doctor unless I have to because I have no insurance. Thank You.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi and thank you so much for this query.

I am so sorry to hear about what you have been through and the current pains and discharge. Considering your past history, it will be very important to get these symptoms checked out. They could represent an infection that needs investigation and treatment or otherwise more concerning conditions that could be linked to the previous surgery or the cancer. Getting examined and managed accordingly by your OBGYN would be great.

I hope you find this helpful. Thank you for using our services and please feel free to ask for more information if need be. I wish you the best of health.
Dr. Ivo, MD.
Answered: Mon, 2 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor